International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Research Article

Lower Bounds and Maximal Clique Structure in Matrix Commuting Graphs

  • Manal Al-Labadi

    Abstract

    Let \(R\) be a finite commutative ring with unity and let \(M(m, R)\) denote the ring of \(m \times m\) matrices over \(R\). We investigate the commuting graph \(\Gamma(M(m, R))\) whose vertices are the non-central matrices in \(M(m, R)\) and two distinct vertices are adjacent if and only if they commute. In this paper, we establish the lower bound of the clique number \(\omega(\Gamma(M(m, R)))\). Our main results we characterize the structure of maximal cliques.

    How to Cite

    M. Al-Labadi, Lower Bounds and Maximal Clique Structure in Matrix Commuting Graphs, Int. J. Anal. Appl. 24 (2026), 252. https://doi.org/10.28924/2291-8639-24-2026-252

    BibTeX
    @article{Al-Labadi2026,
      author  = {Al-Labadi, Manal},
      title   = {Lower Bounds and Maximal Clique Structure in Matrix Commuting Graphs},
      journal = {Int. J. Anal. Appl.},
      volume  = {24},
      year    = {2026},
      pages   = {252},
      doi     = {10.28924/2291-8639-24-2026-252}
    }

    References

    • [1] A. Abdollahi, S. Akbari, H.R. Maimani, Non-Commuting Graph of a Group, J. Algebra 298 (2006), 468–492. https://doi.org/10.1016/j.jalgebra.2006.02.015.
    • [2] M. Al-Labadi, E. Almuhur, S. Khalil, H. Almwail, Generalization Geodetic Number Idealization Ring, J. Discrete Math. Sci. Cryptogr. 29 (2026), 1957–1963. https://doi.org/10.47974/jdmsc-2375.
    • [3] M. Al-Labadi, S.M. Khalil, E. Almuhur, Some Properties of the Circulant Graphs, in: International Conference on Mathematical and Statistical Physics, Computational Science, Education and Communication (ICMSCE 2023), SPIE, 2023. https://doi.org/10.1117/12.3011425.
    • [4] M. Al-Labadi, Geodetic Number of Circulant Graphs Cn({1, 3}), Palestine J. Math. 11 (2022), 302–307.
    • [5] E. Almuhur, M. Al-Labadi, Pairwise Strongly Lindelöf, Pairwise Nearly, Almost and Weakly Lindelöf Bitopological Spaces, WSEAS Trans. Math. 20 (2021), 152–158. https://doi.org/10.37394/23206.2021.20.16.
    • [6] M. Al-Labadi, E.M. Almuhur, Planar of Special Idealization Rings, WSEAS Trans. Math. 19 (2020), 606–609. https://doi.org/10.37394/23206.2020.19.66.
    • [7] S. Akbari, A. Mohammadian, H. Radjavi, P. Raja, On the Diameters of Commuting Graphs, Linear Algebra Appl. 418 (2006), 161–176. https://doi.org/10.1016/j.laa.2006.01.029.
    • [8] S. Akbari, H. Bidkhori, A. Mohammadian, Commuting Graphs of Matrix Algebras, Commun. Algebra 36 (2008), 4020–4031. https://doi.org/10.1080/00927870802174538.
    • [9] S. Friedland, Simultaneous Similarity of Matrices, Adv. Math. 50 (1983), 189–265. https://doi.org/10.1016/0001-8708(83)90044-0.
    • [10] M. Gerstenhaber, On Dominance and Varieties of Commuting Matrices, Ann. Math. 73 (1961), 324–348. https://doi.org/10.2307/1970336.
    • [11] M. Giudici, A. Pope, The Diameters of Commuting Graphs of Linear Groups and Matrix Rings over the Integers Modulo m, Australas. J. Comb. 48 (2010), 221–230.
    • [12] N. Jacobson, Schur’s Theorems on Commutative Matrices, Bull. Am. Math. Soc. 50 (1944), 431–436. https://doi.org/10.1090/s0002-9904-1944-08169-x.
    • [13] R.A. Horn, C.R. Johnson, Matrix Analysis, Cambridge University Press, 1985. https://doi.org/10.1017/cbo9780511810817.
    • [14] F. Harary, Graph Theory, Addison Wesley, 1972.
    • [15] A.R. Moghaddamfar, W.J. Shi, W. Zhou, A.R. Zokayi, On the Noncommuting Graph Associated with a Finite Group, Sib. Math. J. 46 (2005), 325–332. https://doi.org/10.1007/s11202-005-0034-x.
    • [16] D.A. Suprunenko, R.I. Tyshkevich, Commutative Matrices, Academic Press, 1976.